# SDR USAASB01156

- Difficulty date: June 2, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C268091072
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 2299 - AFTER T/O , AS THE LANDING GEAR RETRACTED, RECEIVED A RED LIGHT FOR THE RT MLG. THEN RECEIVED A RED LIGHT FOR THE A SYS HYDRAULIC. CONTINUED TO CLIMB TO FL190 THEN PERFORMED PROCEDURES FOR A SYS HYDRAULIC FAILURE. DECLARED AN EMERGENCY AND RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE RT MLG ACTUATOR PRESSURE LINE AND SPOILER B SYS RETURN LINE LEAKING AND CHAFED AGAINST ONE ANOTHER.  REMOVED AND REPLACED HYDRAULIC LINES. REMOVED AND REPLACED THE A SYS ELECTRIC HYDRAULIC PUMP (P/N MPEV3-056-9A) AND NR 1 ENG DRIVEN HYDRAULIC PUMP (P/N 65075-06) AS PRECAUTION. SERVICED HYDRAULICS.  OPS CHECK AND LEAK CHECK GOOD.  (M)
